# SDR UPS99230166

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 2560 · Emergency Equipment
- Part: Access Panel
- Condition: Stuck
- Location: Cockpit Side Pnl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CAPTAINS EMERGENCY ESCAPE ROPE ACCESS PANEL DOES NOT OPEN WITH PUSH BUTTON.  REPOSITIONED SIDEWALL PANEL TO ALLOW FOR PROPER OPERATION OF ROPE ACCESS.  OK FOR SERVICE.
